# SDR IPXA202002051832

- Difficulty date: January 13, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 21,830 hours, 13,433 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327082000000
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300FLOOR PANEL 261AH DAMAGED261AH FLOOR PANEL FABRICATED OF 5024N400001SS-G PER SREO A300-5320-40552-B
